MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the speaker is not working.It is unknown at this time if there was sound.It is unknown if the device was in clinical use at the time of the event.No adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: (b)(6).E1: reporter phone#: (b)(6).
 
Additional Manufacturer Narrative
A good faith effort (gfe) was performed to clarify if the customer was alleging that the speaker had no sound or distorted sound or only that there was a speaker malfunction error message, but no additional details were provided.The following functional tests were performed: a field service engineer (fse) went onsite and examined the device.There were no fault found.All speaker functions and alarms working normally.Based on the information available and the testing conducted, we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
INTELLIVUE PATIENT MONITOR MX700
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22435003
Report Number9610816-2025-000590
Device Sequence Number4708729
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown